Aa
A
A
Close
4312186 tn?1353319503
little shocks
when i go out some times i feel like i have little shocks that go through my body not heart attack can anyone help to find what it is
Cancel
6 Answers
Page 1 of 1
Avatar universal
Are you currently taking any medications?  I had these things as I called Brain Zaps and that is a real symptom of some medications!!  please check this out immediantly and let your dr know if you are on any medications.  When I was getting these "zaps" my dr told me to discontinue immediantly!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Do you have any kind of nervous system disorder?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
4451049 tn?1387157037
I had the same experience you speak of when I withdrew from Zoloft.
.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
4312186 tn?1353319503
im not on med it happens sometimes when i go out side its not a chill but like one in a little shock
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
4312186 tn?1353319503
not that i know of
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Was reading about a Magnesium deficiency and found that it can cause zaps and vibrations!  You might want to look it up on line.  It causes so many other symptoms as well.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
General Health Community Resources
Top General Health Answerers
1415174 tn?1453246703
Blank
mkh9
CA
Avatar f tn
Blank
Gemfly
363281 tn?1353103243
Blank
SassyLassie
Nelson, New Zealand
144586 tn?1284669764
Blank
caregiver222
1236893 tn?1408490528
Blank
gymdandee
NJ
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON